# SDR AU001315

- Difficulty date: October 4, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 23932004
- Condition: Out Of Adj
- Location: Cockpit
- Part time: 2,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS ALTIMETER OUT OF CALIBRATION. FOUND DURING COMPLIANCE WITH AD/RAD/68 AMDT2.
